Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2015, 7:29 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 7:29 PM CDT (00:29 UTC)
- Expired
- May 26, 2015, 7:49 PM CDT
- In force
- 20 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 109 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
417
WUUS53 KICT 270029
SVRICT
KSC073-207-270115-
/O.NEW.KICT.SV.W.0112.150527T0029Z-150527T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 815 PM CDT
* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMILTON...
OR 8 MILES SOUTH OF MADISON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3789 9619 3806 9628 3817 9602 3817 9596
3804 9596 3804 9570 3801 9568
TIME...MOT...LOC 0028Z 246DEG 29KT 3801 9615
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
854
WWUS53 KICT 270040
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT TUE MAY 26 2015
KSC073-207-270115-
/O.CON.KICT.SV.W.0112.000000T0000Z-150527T0115Z/
GREENWOOD KS-WOODSON KS-
740 PM CDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN GREENWOOD AND NORTHWESTERN WOODSON COUNTIES...
AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GRIDLEY...OR 11 MILES SOUTHEAST OF MADISON...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3792 9610 3807 9614 3810 9596 3804 9596
3804 9570 3801 9568
TIME...MOT...LOC 0040Z 255DEG 33KT 3802 9598
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE199
WWUS53 KICT 270049 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT TUE MAY 26 2015
KSC073-207-270059-
/O.CAN.KICT.SV.W.0112.000000T0000Z-150527T0115Z/
GREENWOOD KS-WOODSON KS-
749 PM CDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENWOOD AND
NORTHWESTERN WOODSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3792 9610 3807 9614 3810 9596 3804 9596
3804 9570 3801 9568
TIME...MOT...LOC 0048Z 246DEG 29KT 3805 9589
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:27 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 26, 6:27 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 627 PM CDT TUE MAY 26 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 335 PM CDT TUE MAY 26 2015 ACTIVE WEATHER PATTERN LOOKS TO CONTINUE FOR A GOOD PORTION OF THE WORK WEEK...BEFORE SOME DRIER AIR MOVES IN FOR THE WEEKEND. NW TO WEST WINDS HAVE LED TO SOME DRIER AIR MOVING ACROSS MOST OF THE FORECAST AREA TODAY ALLOWING MORE SUNSHINE TO HELP DRY THINGS OUT. HIGHER SURFACE DEWPOINTS AND THUS BETTER INSTABILITY LIES TO THE SOUTH OF THE KS/OK BORDER. LATEST WATER VAPOR SATELLITE SHOWS A WEAK IMPULSE IN THE SW-W FLOW CURRENTLY MOVING ACROSS THE PANHANDLE OF OK AT THIS TIME. EXPECT THIS IMPULSE TO MOVE EAST ALONG THE KS/OK BORDER AND THE WEAKLY CAPPED ENVIRONMENT. THINK SOME SHOWERS/STORMS WILL DEVELOP TO THE SOUTH OF HIGHWAY54/400 LATE THIS AFTERNOON WITH THE HIGHEST COVERAGE OVER NRN OK...WITH THE STRONGEST STORMS EXPECTED TO BE LOCATED JUST SOUTH OF THE BORDER. CERTAINLY NOT EXPECTING AS WIDESPREAD COVERAGE AS YESTERDAY...BUT COULD SEE A FEW SLOW MOVING STORMS TO ADD TO SOME OF THE RAIN TOTALS ACROSS SOUTHERN AND SOUTHEAST KS LATE THIS EVENING AND OVERNIGHT. THE WEAK BOUNDARY THAT PUSHED THE DRIER AIR INTO THE AREA WILL BEGIN TO PUSH BACK TO THE NORTH ON WED. THIS WILL LEAD TO THE VERY UNSTABLE AIR INCREASING ACROSS KS...ESPECIALLY FOR AREAS JUST WEST OF THE FORECAST AREA ACROSS THE HIGH PLAINS. COULD ACTUALLY SEE A DRY DAY FOR MOST LOCATIONS FOR THE DAYTIME HOURS WED EVEN WITH THE INCREASING INSTABILITY...AS SOME WARMING ALOFT ACTUALLY KEEP THINGS CAPPED OFF. THINK CONVECTION WILL INITIALLY BEGIN OVER WRN KS FOR WED AFTERNOON AS ANOTHER WEAK IMPULSE PUSHES INTO WRN KS. EASTWARD PROPAGATION OF THE STORMS WILL BRING THIS CONVECTION WED EVENING/NIGHT ACROSS MOST OF THE FORECAST AREA AS SOME SORT OF MESOSCALE CONVECTIVE COMPLEX (MCS). THE ELEVATED INSTABILITY SUGGESTS SOME STRONG TO POSSIBLY SEVERE STORMS...BUT MARGINAL SHEAR PRECLUDES A WIDESPREAD SEVERE CHANCE. SOME UNCERTAINTY ON HOW THU WILL PLAY OUT...AS OVERNIGHT MCS ON THU MAY EFFECTIVELY PUSH ANY SURFACE BOUNDARY FURTHER SOUTH OF THE AREA. WILL STILL SEE LOTS OF INSTABILITY ACROSS THE AREA....SO THINK THE CONVECTIVE CHANCES ON THU WILL BE MORE DIURNALLY DRIVEN....MAINLY IN THE AFTERNOON/EVENING....WITH A GENERAL DECREASE IN COVERAGE FOR THU NIGHT. HIGH LEVELS OF INSTABILITY MAY LEAD TO SOME STRONG STORMS TO POSSIBLY SEVERE STORMS FOR FOR THU EVENING. THE UNSTABLE AIR WILL REMAIN ACROSS THE FORECAST AREA FOR FRI...AS A VIGOROUS SHORTWAVE MOVES ACROSS THE NORTH PLAINS. THIS SHORTWAVE WILL PUSH A FAIRLY STOUT COLD FRONT SOUTH ACROSS THE FORECAST AREA FOR FRI AFTERNOON/EVENING. A VERY UNSTABLE AIRMASS WILL ONCE AGAIN BE LOCATED TO THE SOUTH OF THE FRONT AS IT PUSHES SOUTH...BUT BULK SHEAR WILL BE MARGINAL FOR WIDESPREAD SEVERE STORMS. SO MAINLY THINKING A STRONG TO SEVERE CHANCE AS THE FRONT MOVES SOUTH. WILL HAVE TO KEEP AN EYE ON THIS DAY...AS ANOTHER ROUND OF HEAVY RAINFALL MAY BE POSSIBLE...ESPECIALLY ACROSS SOUTHERN KS...WHERE THE STORMS MAY LINGER THE LONGEST. KETCHAM .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 335 PM CDT TUE MAY 26 2015 MEDIUM RANGE MODEL CONSENSUS SUGGESTS DRIER AND COOLER WEATHER FROM LATE SATURDAY THROUGH BEGINNING OF NEXT WEEK...AS MID/UPPER RIDGING BUILDS EAST OVER THE PLAINS...AND COOLER/DRIER CANADIAN HIGH PRESSURE DROPS SOUTH OVER THE REGION. MODEL CONSENSUS SUPPORTS MID/UPPER FLOW FLATTENING BY THE MIDDLE OF NEXT WEEK...WHICH WOULD SUPPORT INCREASING EVENING/OVERNIGHT THUNDERSTORM CHANCES ACROSS THE REGION...AS HIGH PLAINS ACTIVITY ROLLS EAST. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 619 PM CDT TUE MAY 26 2015 SCATTERED STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTHERN KS EARLY THIS EVENING...ALONG A WEAK CONVERGENCE ZONE WHERE STRONG INSTABILITY AND MARGINAL DEEP LAYER SHEAR ARE SUPPORTIVE. THIS ACTIVITY COULD AFFECT ICT AND CNU TERMINALS THROUGH THIS EVENING WITH GUSTY WINDS, HAIL TO QUARTER SIZE, AND BRIEF DOWNPOURS. LIGHT/VARIABLE WINDS AND MOIST BOUNDARY LAYER COULD LEAD TO AT LEAST AREAS OF MVFR VSBYS AND/OR CIGS EARLY WEDNESDAY MORNING. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER THE HIGH PLAINS WEDNESDAY AFTERNOON...SPREADING EASTWARD ACROSS CENTRAL/EASTERN KS WEDNESDAY NIGHT. JMC && .HYDROLOGY... ISSUED AT 335 PM CDT TUE MAY 26 2015 PERIODIC EPISODES OF THUNDERSTORMS ARE EXPECTED UNTIL EARLY THIS WEEKEND...WITH AREAS OF LOCALLY HEAVY RAINFALL POSSIBLE. GIVEN THE WIDESPREAD SATURATED GROUND AND MANY RIVERS/STREAMS RUNNING AT BANKFUL...LATER SHIFTS MAY NEED TO CONSIDER ADDITIONAL FLOOD/FLASH FLOOD WATCHES. AM HOLDING OFF FOR NOW GIVEN THE RATHER DISORGANIZED NATURE OF THE EXPECTED THUNDERSTORM ACTIVITY THROUGH THURSDAY...WITH POSSIBLY BETTER ORGANIZED/WIDESPREAD ACTIVITY FOR FRIDAY-EARLY SATURDAY. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 65 80 / 30 30 50 40 HUTCHINSON 58 82 64 80 / 20 30 60 40 NEWTON 58 81 64 78 / 30 30 50 40 ELDORADO 60 81 64 80 / 30 20 50 40 WINFIELD-KWLD 59 82 65 80 / 40 30 50 40 RUSSELL 56 82 63 81 / 10 20 60 40 GREAT BEND 56 81 63 79 / 20 30 60 40 SALINA 57 83 64 80 / 20 20 60 40 MCPHERSON 57 82 64 79 / 20 20 60 40 COFFEYVILLE 60 83 65 80 / 60 30 30 40 CHANUTE 60 82 65 80 / 40 20 30 40 IOLA 61 82 64 79 / 40 20 30 40 PARSONS-KPPF 61 82 65 80 / 40 20 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 6:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT TUE MAY 26 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 649 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...MAINLY ALONG AND SOUTH OF HIGHWAY 50. A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WITH HAIL OF NICKEL TO GOLFBALL SIZE...WIND GUSTS OF 50 TO 60 MPH...AND BRIEF VERY HEAVY RAINFALL. THUNDERSTORM ACTIVITY MAY LINGER MUCH OF THE NIGHT OVER SOUTHERN KANSAS CLOSE TO THE OKLAHOMA BORDER...ALTHOUGH STORM INTENSITY SHOULD DIMINISH SOME. DUE TO THE RECENT HEAVY RAINS...A HANDFUL OF COUNTY AND RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL PERSIST INTO MID WEEK OVER PORTIONS OF SOUTH- CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH EARLY THIS WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE ORGANIZED SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A HANDFUL OF STRONG TO SEVERE STORMS ARE POSSIBLE FROM WEDNESDAY THROUGH FRIDAY EVENING. THE SEVERE THUNDERSTORM THREAT ON WEDNESDAY WILL BE MAINLY WEST OF INTERSTATE 135. THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING IN SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 26, 7:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 5 SSE DOWNTOWN WICHITA 37.62N 97.32W
05/26/2015 M1.00 INCH SEDGWICK KS EMERGENCY MNGR
EMERGENCY MANAGEMENT RELAYED QUARTER SIZE HAIL AT
HYDRAULIC AND MCARTHUR.
&&
JMRLocal storm report, May 26, 7:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL EL DORADO 37.82N 96.86W
05/26/2015 E1.75 INCH BUTLER KS NWS EMPLOYEE
&&
JMCLocal storm report, May 26, 7:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL N EL DORADO 37.82N 96.86W
05/26/2015 M2.00 INCH BUTLER KS TRAINED SPOTTER
GOLF BALL TO HEN EGG SIZE HAIL.
&&
JMRLocal storm report, May 26, 7:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 4 E DOWNTOWN WICHITA 37.68N 97.26W
05/26/2015 M1.00 INCH SEDGWICK KS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT EAST KELLOGG AND WOODLAWN.
&&
JMRLocal storm report, May 26, 7:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL MCCONNELL AFB 37.62N 97.27W
05/26/2015 M0.50 INCH SEDGWICK KS ASOS
&&
BDKLocal storm report, May 26, 7:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 S DOWNTOWN WICHITA 37.63N 97.35W
05/26/2015 M1.00 INCH SEDGWICK KS PUBLIC
REPORT VIA TWITTER.
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | ICT | Woodson | 45 min |
| May 26, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 44 min |
| May 26, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 20 min |
| May 26, 7:50 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| May 26, 7:59 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| May 27, 9:34 AM CDT | Areal Flood Warning | ICT | Reno, Rice | 24 hr |
| May 27, 3:35 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 54 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.